MAUDE Adverse Event Report: STRYKER GMBH STRAIGHT PLATE VARIAX FIBULA, 6 HOLE / L84MM; PLATE, FIXATION, BONE

STRYKER GMBH STRAIGHT PLATE VARIAX FIBULA, 6 HOLE / L84MM; PLATE, FIXATION, BONE
Model Number 40-20806
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 10/30/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
As reported in the maude database by the user facility (report # (b)(4)): "patient brought back to operating room approximately one month after implant for orif right forearm for failed hardware.The six hole plate broke.The patient stated this happened after he did one push up.Initial surgery was uneventful and uncomplicated.".

Brand Name
STRAIGHT PLATE VARIAX FIBULA, 6 HOLE / L84MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9952850
Report Number0008031020-2020-01264
Device Sequence Number2808074
Product Code HRS
UDI-Device Identifier07613252221975
UDI-Public07613252221975
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102282
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number40-20806
Device Catalogue Number4020806
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2020
Initial Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;